MathSciNet Relay Station
MathSciNet bibliographic data
MR1182704 (94h:04003) 04A15 (04A20 28A05 28C10)
Penconek, Marcin; Zakrzewski, Piotr The existence of nonmeasurable sets for invariant measures. Proc. Amer. Math. Soc. 121 (1994), no. 2, 579–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement